# SDR SWAA2024090621613

- Difficulty date: August 2, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195BR OUTER SKIN IS DISBONDED NEAR AFT END. (MARKED)<[01] 195BR OUTER SKIN DISBOND DAMAGE HAS BEEN REPAIRED IAW SRM 51-70-05-2R-2.  ATTACHED CURE SHEET TO THIS FAULT.;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
